# SDR AALA202209089640

- Difficulty date: August 18, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON Z ANGLE OUT OF LIMITS LOCATED AT STA 993 AND RIGHT BUTT LINE 31. REMOVED AND REPLACED Z ANGLE PER SRM 51-40-02.
